Taiwanese Journal of Mathematics

STABILITY OF A MIXED ADDITIVE AND QUADRATIC FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN BANACH MODULES

G. Zamani Eskandani, Hamid Vaezi, and Y. N. Dehghan

Full-text: Open access

Abstract

In this paper we establish the general solution of mixed additive and quadratic functional equation \begin{equation*} f(x+2y) + f(x-2y) + 8f(y) = 2f(x) + 4f(2y) \end{equation*} and investigate the generalized Hyers-Ulam-Rassias stability of this equation in non-Archimedean Banach modules over a unital Banach algebra.

Article information

Source
Taiwanese J. Math., Volume 14, Number 4 (2010), 1309-1324.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405948

Digital Object Identifier
doi:10.11650/twjm/1500405948

Mathematical Reviews number (MathSciNet)
MR2663913

Zentralblatt MATH identifier
1218.39026

Subjects
Primary: 39B72: Systems of functional equations and inequalities 46B03: Isomorphic theory (including renorming) of Banach spaces 47Jxx: Equations and inequalities involving nonlinear operators [See also 46Txx] {For global and geometric aspects, see 58-XX}

Keywords
Hyers-Ulam-Rassias stability additive mapping quadratic mapping Banach modules non-Archimedean space

Citation

Eskandani, G. Zamani; Vaezi, Hamid; Dehghan, Y. N. STABILITY OF A MIXED ADDITIVE AND QUADRATIC FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN BANACH MODULES. Taiwanese J. Math. 14 (2010), no. 4, 1309--1324. doi:10.11650/twjm/1500405948. https://projecteuclid.org/euclid.twjm/1500405948


Export citation

References

  • \labelAcz89 J. Acz$\acute{\textmd{e}}$l and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, 1989.
  • \labelAmir D. Amir, Characterizations of Inner Product Spaces, Birkh$\ddot{\textmd{a}}$user, Basel, 1986.
  • L. M. Arriola and W. A. Beyer, Stability of the Cauchy functional equation over $p$-adic fields, Real Analysis Exchange, 31 (2005/2006), 125-132.
  • T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan, 2 (1950), 64-66.
  • P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math., 27 (1984), 76-86.
  • S. Czerwik, Functional equations and inequalities in several variables, World Scientific, New Jersey-London-Singapore-Hong Kong, 2002.
  • S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64.
  • G. Z. Eskandani, On the Hyers-Ulam-Rassias stability of an additive functional equation in quasi-Banach spaces, J. Math. Anal. Appl., 345 (2008), 405-409.
  • A. Grabiec, The generalized Hyers-Ulam stability of a class of functional equations, Publ. Math. Debrecen, 48 (1996), 217-235.
  • D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27 (1941), 222-224.
  • D. H. Hyers, G. Isac and Th. M. Rassias, Stability of functional equations in several variables, Birkhäuser, Basel, 1998.
  • \labelJn35 P. Jordan and J. Von Neumann, On inner products in linear metric spaces, Ann. of Math., 36 (1935), 719-723.
  • K. Jun and Y. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality, Math. Inequal. Appl., 4 (2001), 93-118.
  • Z. Kaiser, On stability of the Cauchy equation in normed spaces over fields with valuation, Publ. Math. Debrecen, 64(1-2) (2004), 189-200.
  • \labelKann95 Pl. Kannappan, Quadratic functional equation and inner product spaces, Results Math., 27 (1995), 368-372.
  • M. Mirzavaziri and M. S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc., 37(3) (2006), 361-376.
  • M. S. Moslehian and Th. M. Rassias, Stability of functional equation in non-Archimedean spaces, Applicable Analysis and Discrete Mathematics, 1 (2007), 325-334.
  • M. S. Moslehian, On the orthogonal stability of the Pexiderized quadratic equation, J. Differ. Equations. Appl., 11(11) (2005), 999-1004.
  • M. S. Moslehian and Gh. Sadegi, Stability of two types of cubic functional equations in non-Archimedean spaces, Real Anal. Exchange, 32(2) (2008), 375-383.
  • F. Moradlou, H. Vaezi and C. Park, Fixed Points and Stability of an Additive Functional Equation of n-Apollonius Type in C*-Algebras, Abstract and Applied Analysis, 2008, doi:10.1155/2008/672618.
  • A. Najati and G. Z. Eskandani, Stability of a mixed additive and cubic functional equation in quasi-Banach spaces, J. Math. Anal. Appl., 342 (2008), 1318-1331.
  • C. Park and F. Moradlou, Stability of Homomorphisms and Derivations in C*-ternary Rings, Taiwanese J. Math., to appear.
  • Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
  • F. Skof, Local properties and approximations of operators, Rend. Sem. Mat. Fis. Milano, 53 (1983), 113-129.
  • S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ., New York, 1960.